Article

APossible Case of Filgrastim-Induced Death

Pawar V1★, Krishna S.N1, Narayana G2, Sadiq J2, Thomas D3★ Corresponding author

  1. 1Pharm. D Intern, Department of Pharmacy Practice, Raghavendra Institute of Pharmaceutical Education & Research, Anantapur, Andhra Pradesh.
  2. 2Assistant Professor, Department of Pharmacy Practice, Raghavendra Institute of Pharmaceutical Education & Research, Anantapur, Andhra Pradesh.
  3. 3Head of Department of Pharmacy Practice, Raghavendra Institute of Pharmaceutical Education & Research, Anantapur, Andhra Pradesh.

CORRESPONDENCE

Pawar V

Pharm. D Intern, Department of Pharmacy Practice, Raghavendra Institute of Pharmaceutical Education & Research, Anantapur, Andhra Pradesh.

vinaypharmd@gmail.com

Received: 21-07-2012; Revised: 25-07-2012; Accepted: 31-07-2012.

Volume 5, Issue 3 · pp. 79–80 · PUBLISHED · DOI:

View on IJPP original site ↗

ABSTRACT

This is a case report focusing on a 50 year old woman's death possibly due to Filgrastim. Filgrastim is considered to be a drug of choice in neutropenic cases. But in this case, Filgrastim has developed several severe Adverse Drug Reactions resulting into the death of patient. Naranjo's Causality Assessment Algorithm was used to assess the cause of death & the algorithm indicated Filgrastim as a possible cause of death.

KEYWORDS

Open in new tab

REFERENCES

As published

Showing references and in-text citations exactly as published.

    Cite this article

    SELECT FORMAT

    V, P., S.N, K., G, N., J, S., & D, T. (). APossible Case of Filgrastim-Induced Death. Indian Journal of Pharmacy Practice, 5(3), 79–80.